# SDR COMA0160498

- Difficulty date: July 23, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- Aircraft time: 15,922 hours, 15,458 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Web
- Part number: 601350061
- Part serial: NA
- Condition: Cracked
- Part time: 15,922 hours, 15,458 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKS FOUND ON BOTTOM WEB OF RIGHT HAND SIDE ENGINE SUPPORT BEAM.REPAIRED BEAM I/A/W REO 601R-53-61-366 REV B.
